Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 18, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2022, 5:14 AM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2022, 5:14 AM CDT (10:14 UTC)
- Expired
- Mar 30, 2022, 6:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 169 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Mar 29, 11:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 10.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -432 J/kg
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
408
WUUS54 KTSA 301014
SVRTSA
OKC023-127-301100-
/O.NEW.KTSA.SV.W.0018.220330T1014Z-220330T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
514 AM CDT Wed Mar 30 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Pushmataha County in southeastern Oklahoma...
Eastern Choctaw County in southeastern Oklahoma...
* Until 600 AM CDT.
* At 514 AM CDT, a severe thunderstorm was located over Goodland,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Rattan...
Kent... Goodland...
Messer... Hugo Lake State Park...
Raymond Gary State Park... Oleta...
Cloudy... Grant...
Ord... Corinne...
Fallon... Sobol...
Swink... Frogville...
Apple... Speer...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
3388 9554 3412 9566 3444 9521 3435 9504
3425 9505 3424 9515 3394 9516 3396 9523
3389 9526 3390 9526 3391 9527 3387 9529
3389 9533 3387 9534
TIME...MOT...LOC 1014Z 226DEG 51KT 3397 9555
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$4 follow-up statements
097
WWUS54 KTSA 301024
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
524 AM CDT Wed Mar 30 2022
OKC023-127-301100-
/O.CON.KTSA.SV.W.0018.000000T0000Z-220330T1100Z/
Pushmataha OK-Choctaw OK-
524 AM CDT Wed Mar 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHEASTERN PUSHMATAHA AND EASTERN CHOCTAW COUNTIES...
At 523 AM CDT, a severe thunderstorm was located near Hugo Lake State
Park, moving northeast at 65 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Rattan...
Kent... Goodland...
Messer... Hugo Lake State Park...
Raymond Gary State Park... Oleta...
Cloudy... Grant...
Ord... Corinne...
Fallon... Sobol...
Swink... Frogville...
Apple... Speer...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
3388 9554 3412 9566 3444 9521 3435 9504
3425 9505 3424 9515 3394 9516 3396 9523
3389 9526 3390 9526 3391 9527 3387 9529
3389 9533 3387 9534
TIME...MOT...LOC 1023Z 226DEG 58KT 3408 9541
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$545
WWUS54 KTSA 301031
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
531 AM CDT Wed Mar 30 2022
OKC023-127-301100-
/O.CON.KTSA.SV.W.0018.000000T0000Z-220330T1100Z/
Pushmataha OK-Choctaw OK-
531 AM CDT Wed Mar 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHEASTERN PUSHMATAHA AND EASTERN CHOCTAW COUNTIES...
At 531 AM CDT, a severe thunderstorm was located 3 miles southeast of
Oleta, moving northeast at 65 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Rattan...
Messer... Hugo Lake State Park...
Raymond Gary State Park... Oleta...
Cloudy... Corinne...
Fallon... Sobol...
Swink... Frogville...
Apple... Dela...
Huskey...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3387 9546 3389 9546 3420 9555 3444 9521
3435 9504 3425 9505 3424 9515 3394 9516
3396 9523 3389 9526 3390 9526 3391 9527
3387 9529 3389 9533 3387 9534
TIME...MOT...LOC 1031Z 226DEG 58KT 3416 9530
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$263
WWUS54 KTSA 301039
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
539 AM CDT Wed Mar 30 2022
OKC023-127-301100-
/O.CON.KTSA.SV.W.0018.000000T0000Z-220330T1100Z/
Pushmataha OK-Choctaw OK-
539 AM CDT Wed Mar 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHEASTERN PUSHMATAHA AND EASTERN CHOCTAW COUNTIES...
At 539 AM CDT, a severe thunderstorm was located 6 miles southeast of
Cloudy, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Towson... Sawyer...
Rattan... Hugo Lake State Park...
Raymond Gary State Park... Oleta...
Cloudy... Corinne...
Sobol... Huskey...
Swink... Frogville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3428 9543 3444 9521 3435 9504 3425 9505
3424 9515 3394 9516 3396 9523 3389 9526
3390 9526 3391 9527 3387 9529 3389 9533
3387 9534 3415 9541
TIME...MOT...LOC 1039Z 226DEG 58KT 3425 9519
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$613
WWUS54 KTSA 301044
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
544 AM CDT Wed Mar 30 2022
OKC023-127-301100-
/O.CON.KTSA.SV.W.0018.000000T0000Z-220330T1100Z/
Pushmataha OK-Choctaw OK-
544 AM CDT Wed Mar 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHEASTERN PUSHMATAHA AND EASTERN CHOCTAW COUNTIES...
At 544 AM CDT, a severe thunderstorm was located 9 miles east of
Cloudy, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Towson... Raymond Gary State Park...
Cloudy... Corinne...
Sobol... Huskey...
Swink...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3434 9534 3444 9521 3435 9504 3425 9505
3424 9515 3394 9516 3396 9523 3389 9526
3390 9526 3391 9527 3387 9529
TIME...MOT...LOC 1044Z 223DEG 55KT 3433 9511
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:32 AM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Mar 30, 2:32 AM CDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 232 AM CDT Wed Mar 30 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today) Issued at 221 AM CDT Wed Mar 30 2022 Ongoing corridor of showers and storms will continue steadily eastward and clear western AR by mid morning. A continued risk of severe weather is expected with any stronger line segments with locally damaging winds and embedded quick developing tornadoes possible. The severe risk will largely end once the leading edge of storms moves east of a location. Additional showers and a few storms will be possible through the day as the system cold front pushes southeastward beneath cooling temps aloft. Post frontal temps will steadily fall with breezy northwesterly winds making for a notable change from recent warm days. && .LONG TERM... (Tonight through Tuesday) Issued at 221 AM CDT Wed Mar 30 2022 Seasonably cold night ahead as sfc high settles across the region and pockets of frost are possible across NE OK / far NW AR. A compact wave rotates around the western side of the larger trough axis and passes over the region Thursday. Increasing cloud cover will aid in keeping highs well below normal with a few sprinkles possibly spreading across NE OK. Warming trend begins Friday with the next wave in the active flow pattern increasing shower and isolated storm chances Friday night. The weekend continues to appear mild and dry with the next chance of showers and storms returning late Sunday into Monday. The pattern for early next week is somewhat uncertain, however it does appear unsettled and precip chances may linger into Tuesday with potential for another cool down for mid next week. && .AVIATION... (06Z TAFS) Issued at 1222 AM CDT Wed Mar 30 2022 Line of thunderstorms with embedded strong/severe cells will continue to progress east for the next several hours, most likely timing remains 06-09z for eastern OK and 09-12z for western AR. MVFR ceilings/vsbys likely with in line of storms with local wind gusts in the 40-50 knot range possible along leading edge. Sfc winds remain gusty out of the south ahead of the line, and will decrease through the morning before a cold front bring gusty NW winds and MVFR ceilings Wednesday morning. Improving conditions with diminishing winds after 00z Thu. && .PRELIMINARY POINT TEMPS/POPS... TUL 61 36 58 36 / 40 0 10 0 FSM 66 38 58 36 / 90 0 0 0 MLC 64 36 59 36 / 50 0 0 0 BVO 58 33 57 34 / 30 0 10 0 FYV 64 33 54 31 / 90 0 10 0 BYV 62 35 51 34 / 100 0 10 0 MKO 64 34 56 35 / 60 0 0 0 MIO 61 33 52 33 / 80 0 10 0 F10 62 36 58 35 / 40 0 0 0 HHW 67 40 62 38 / 70 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...07 LONG TERM....07 AVIATION...14
Hazardous weather outlook, Mar 29, 4:50 PM CDT, 12 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 450 PM CDT Tue Mar 29 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 450 PM CDT Tue Mar 29 2022 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 10 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 10 PM. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 10 PM. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FIRE WEATHER DANGER. RISK...Elevated. AREA...Northeastern Oklahoma. ONSET...Ongoing. DISCUSSION... Unseasonably warm and windy conditions will persist the remainder of the afternoon ahead of strong upper level storm system. Southerly winds gusting in the 35 to 45 mph will increase the risk of aggressively spreading grassland fires. Thunderstorm chances will increase across across portions of northeast Oklahoma late this evening as the storm system approaches. A line of strong storms will likely develop, spreading east across the remainder of eastern Oklahoma and northwest Arkansas overnight through early Wednesday morning. The line of storms will be capable of locally damaging winds and quickly developing tornadoes through the late night hours. Initial storms should move into portions of northeast Oklahoma northwest of Tulsa between 10 pm and midnight, with a line of storms eventually spreading across the remainder of eastern Oklahoma and northwest Arkansas after 3 to 4 am. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm Potential...High Wind Potential. THURSDAY...High Wind Potential. FRIDAY...Thunderstorm Potential. SATURDAY...No Hazards. SUNDAY and MONDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Thunderstorms are likely to be ongoing Wednesday morning across portions of western Arkansas, but will shift east of the region by mid morning. Additional scattered storms may develop Wednesday afternoon and may produce brief instances of small hail. The next chance of storms arrives late Friday but severe weather appears unlikely at this time. A stronger storm system will begin to impact the region by Monday with another round of strong thunderstorms, including the potential for more widespread heavy rainfall. Severe weather chances will also begin to increase into early next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 30, 3:51 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
351 AM CDT Wed Mar 30 2022
OKZ073-300915-
Pittsburg OK-
351 AM CDT Wed Mar 30 2022
...A strong thunderstorm will impact portions of southern Pittsburg
County through 415 AM CDT...
At 350 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Kiowa, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Kiowa...
Savanna... Alderson...
Ashland... Mcalester Regional Airport...
Blanco... Haileyville...
Pittsburg... Dow...
Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Oklahoma.
&&
LAT...LON 3460 9588 3468 9589 3468 9601 3473 9609
3480 9609 3500 9561 3478 9551 3468 9551
3459 9563 3459 9587
TIME...MOT...LOC 0850Z 236DEG 47KT 3465 9590
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 30, 3:57 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
357 AM CDT Wed Mar 30 2022
OKZ049-053-073-300930-
Pittsburg OK-Choctaw OK-Pushmataha OK-
357 AM CDT Wed Mar 30 2022
...Strong thunderstorms will impact portions of western Pushmataha
and western Choctaw Counties through 430 AM CDT...
At 356 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles northwest of Daisy to Bennington.
Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Antlers... Boswell...
Soper... Moyers...
Kosoma... Kellond...
Dunbar... Eubanks...
Darwin... Unger...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Oklahoma.
&&
LAT...LON 3387 9584 3391 9588 3392 9591 3395 9594
3412 9594 3414 9596 3415 9598 3416 9578
3450 9578 3451 9567 3460 9568 3468 9549
3388 9571 3390 9575 3387 9577
TIME...MOT...LOC 0856Z 233DEG 49KT 3459 9585 3400 9604
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 30, 4:15 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
415 AM CDT Wed Mar 30 2022
OKZ049-073>075-300945-
Haskell OK-Pittsburg OK-Latimer OK-Pushmataha OK-
415 AM CDT Wed Mar 30 2022
...Strong thunderstorms will impact portions of southwestern Haskell,
western Pushmataha, western Latimer and southeastern Pittsburg
Counties through 445 AM CDT...
At 415 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles southeast of Mcalester Regional Airport
to 8 miles southwest of Kellond. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Mcalester... Antlers...
Clayton... Hartshorne...
Krebs... Quinton...
Savanna... Alderson...
Snow... Higgins...
Stanley... Kellond...
Robbers Cave State Park... Mcalester Regional Airport...
Moyers... Kosoma...
Dunbar... Blanco...
Haileyville... Pittsburg...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Oklahoma.
&&
LAT...LON 3450 9578 3451 9567 3459 9567 3460 9585
3484 9586 3521 9533 3433 9535 3416 9578
TIME...MOT...LOC 0915Z 228DEG 50KT 3483 9574 3420 9576
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 30, 4:44 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
444 AM CDT Wed Mar 30 2022
OKZ049-053-073>076-301030-
Haskell OK-Pittsburg OK-Choctaw OK-Latimer OK-Pushmataha OK-
Le Flore OK-
444 AM CDT Wed Mar 30 2022
...Strong thunderstorms will impact portions of Haskell, Pushmataha,
Latimer, eastern Choctaw, southwestern Le Flore and northeastern
Pittsburg Counties through 530 AM CDT...
At 444 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles east of Blocker to 2 miles northwest of
Hugo Lake State Park. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wilburton... Stigler...
Clayton... Talihina...
Quinton... Red Oak...
Fort Towson... Mccurtain...
Whitefield... Sawyer...
Rattan... Kinta...
Tamaha... Albion...
Talimena State Park... Snow...
Higgins... Tuskahoma...
Mc Curtain... Hugo Lake State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
and east central Oklahoma.
&&
LAT...LON 3387 9545 3518 9552 3528 9527 3526 9524
3532 9517 3540 9498 3451 9490 3450 9505
3425 9505 3424 9515 3394 9516 3396 9523
3387 9529 3389 9533 3387 9534
TIME...MOT...LOC 0944Z 232DEG 49KT 3508 9551 3408 9541
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 30, 5:03 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
503 AM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM TSTM WND DMG SPRINGDALE 36.19N 94.13W
03/30/2022 WASHINGTON AR BROADCAST MEDIA
&&Special weather statement, Mar 30, 5:07 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
507 AM CDT Wed Mar 30 2022
ARZ002-011-301030-
Carroll AR-Madison AR-
507 AM CDT Wed Mar 30 2022
...A strong thunderstorm will impact portions of north central
Madison and eastern Carroll Counties through 530 AM CDT...
At 507 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Forum, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Berryville... Green Forest...
Withrow Springs State Park... Rudd...
Forum... Urbanette...
Rule... Carrollton...
Blue Eye... Rockhouse...
Cabanal... Metalton...
Connor... Coin...
Alabam... Denver...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3614 9372 3627 9381 3650 9343 3650 9330
3627 9330
TIME...MOT...LOC 1007Z 234DEG 49KT 3625 9369
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 41 min |
| Mar 29, 11:22 PM CDT | Special Weather Statement | TSA | Osage | 23 min |
| Mar 29, 11:49 PM CDT | Special Weather Statement | TSA | Okfuskee | 41 min |
| Mar 30, 12:06 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee | 39 min |
| Mar 30, 12:36 AM CDT | Special Weather Statement | TSA | Okmulgee | 39 min |
| Mar 30, 2:04 AM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Mar 30, 2:21 AM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Mar 30, 2:36 AM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Mar 30, 2:48 AM CDT | Special Weather Statement | TSA | Delaware | 42 min |
| Mar 30, 3:03 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 27 min |
| Mar 30, 3:51 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Mar 30, 3:57 AM CDT | Special Weather Statement | TSA | Atoka | 33 min |
| Mar 30, 4:15 AM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Mar 30, 4:44 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pushmataha | 46 min |
| Mar 30, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 37 min |
| Mar 30, 5:20 AM CDT | Special Weather Statement | TSA | LeFlore, Sequoyah | 40 min |
| Mar 30, 5:30 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| Mar 30, 5:41 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 49 min |
| Mar 30, 5:56 AM CDT | Tornado Warning | TSA | LeFlore | 34 min |
| Mar 30, 6:27 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 33 min |
| Mar 30, 6:46 AM CDT | Tornado Warning | TSA | LeFlore | 29 min |
| Mar 30, 2:02 PM CDT | River Flood Advisory | TSA | Cherokee | 41 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.